Return to the Health Forum | Post a Follow-Up

 o
Bloodshot eyes with glaucoma drops

Posted by cheerful1 (My Page) on
Tue, Sep 29, 09 at 15:00

I'm taking Travatan Z drops due to my being glaucoma suspect. They're making my eyes bloodshot and I don't like how it looks. Is there anything I can use that will get rid of the red, but not disrupt the effect of the Travatan?


Follow-Up Postings:

 o
RE: Bloodshot eyes with glaucoma drops

Ask the doctor that prescribed the glaucoma medicine. If something interferes with the glaucoma meds, no one at GardenWeb would know.


 o
RE: Bloodshot eyes with glaucoma drops

Issues like these need professional assistance. Like the above poster said you should consult the doctor and follow his advice. Eyes are too important to neglect issues like that.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here